# SDR 9608409968

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS ON THE AFT CABIN DOOR RIGHT SIDE BEAM FITTINGS; NR 3 AND NR 4 UPPER AND LOWER.  REPLACED FITTINGS (P/N 9915565-161, 99-15563-157 AND 99-15565-155) PER SRM 51-30-2, -3.
